# SDR A6WA202101178071

- Difficulty date: December 6, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 39,682 hours, 38,340 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Strap
- Part number: 601R3102529
- Part serial: NSN
- Condition: Corroded
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR STRAP PN 601R31025-29 LOCATED AT FS559.00 AND RBL30 TO RBL44 PRESSURE FLOOR STRUCTURE.    ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED AND REPLACED PRESSURE FLOOR STRAP PN 601R31025-29 LOCATED AT FS559.00 AND RBL30 TO RBL44 WITH A NEW FABRICATED FLOOR STRAP. MATERIAL ALUMINUM SHT 7075-T6 CLAD 0.050Ï¿½. STRAP DIMENSIONS L=14.700Ï¿½ W=2.100Ï¿½. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED CRJ200 SRM 51-42-06, SRM 51-40-11, SRM 53-41-43, REV 38. WORK PERFORMED UNDER AERSALE WORK ORDER 003500, CARD  NO. 20217, TT: 39682:59 TC: 38340.
